# SDR DALA2022082405719

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 93,145 hours, 41,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 MIDDLE AFT L/H EMER EXIT IDENTIFIER LIGHT FOUND INOP. CORRECTIVE ACTON: REMOVED AND REPLACES M10567 BATTERY PACK PER B757 AMM 33-51-07. LIGHTS CHECK GOOD. (8619213)
